×

Found 11 Documents (Results 1–11)

100
MathJax

Asymptotics in the complex plane of the third Painlevé transcendent. (English) Zbl 1387.34125

Elaydi, S. (ed.) et al., Difference equations, special functions and orthogonal polynomials. Proceedings of the international conference, Munich, Germany, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-643-0/hbk). 432-451 (2007).
PDF BibTeX XML Cite

Solutions to the operator equation \(i\varepsilon dy/dt=A(t)y\) on intervals containing turning points. (English. Russian original) Zbl 0964.34039

Theor. Math. Phys. 122, No. 3, 298-311 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 357-371 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software